An absolute grading on Heegaard Floer homology by homotopy classes of oriented 2-plane fields

Research output: Research - peer-reviewJournal article

DOI

  • Yang Huang
    Yang Huang
  • Vinicius G.B. Ramos
    Vinicius G.B. RamosInstituto Nacional de Matemtica Pura e Aplicada
Original languageEnglish
JournalJournal of Symplectic Geometry
Volume15
Issue number1
Pages (from-to)51-90
Number of pages40
ISSN1527-5256
DOIs
StatePublished - 1 Jan 2017

See relations at Aarhus University Citationformats

ID: 120762346